# SDR DALA2023120710022

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 77,501 hours, 31,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5061665) DURING FUNC CK EMERG. LIGHTING 3A AIRFRAME FOUND L1 AND L2 BATTERY PACKS FAILING. RPLCD EMERGENCY EXIT BATTERY PACKS AT L1 AND L2 DOORS. PER B737-800 AMM 33-51. LIGHTS TEST PASS.
